Duke Mathematical Journal

A condition for minimal interval exchange maps to be uniquely ergodic

Michael Boshernitzan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 52, Number 3 (1985), 723-752.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077304590

Digital Object Identifier
doi:10.1215/S0012-7094-85-05238-X

Mathematical Reviews number (MathSciNet)
MR808101

Zentralblatt MATH identifier
0602.28009

Subjects
Primary: 28D05: Measure-preserving transformations
Secondary: 58F11

Citation

Boshernitzan, Michael. A condition for minimal interval exchange maps to be uniquely ergodic. Duke Math. J. 52 (1985), no. 3, 723--752. doi:10.1215/S0012-7094-85-05238-X. https://projecteuclid.org/euclid.dmj/1077304590


Export citation

References

  • [1] P. Billingsley, Ergodic theory and information, John Wiley & Sons Inc., New York, 1965.
  • [2] C. Boldrighini, M. Keane, and F. Marchetti, Billiards in polygons, Ann. Probab. 6 (1978), no. 4, 532–540.
  • [3] M. Boshernitzan, A unique ergodicity of minimal symbolic flow with linear block growth, to appear in J. D'Analyse Math.
  • [4] I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinaĭ, Ergodic theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 245, Springer-Verlag, New York, 1982.
  • [5] H. Furstenberg, Recurrence in ergodic theory and combinatorial number theory, Princeton University Press, Princeton, N.J., 1981.
  • [6] A. B. Katok, Invariant measures of flows on orientable surfaces, Dokl. Akad. Nauk SSSR 211 (1973), 775–778, Sov. Math. Dokl. 14 (1973), 1104–1108.
  • [7] M. Keane, Interval exchange transformations, Math. Z. 141 (1975), 25–31.
  • [8] M. Keane, Non-ergodic interval exchange transformations, Israel J. Math. 26 (1977), no. 2, 188–196.
  • [9] H. Keynes and D. Newton, A “minimal”, non-uniquely ergodic interval exchange transformation, Math. Z. 148 (1976), no. 2, 101–105.
  • [10] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, Wiley-Interscience [John Wiley & Sons], New York, 1974.
  • [11] H. Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2) 115 (1982), no. 1, 169–200.
  • [12] W. A. Veech, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem $\rm mod\ 2$, Trans. Amer. Math. Soc. 140 (1969), 1–33.
  • [13] W. A. Veech, Finite group extensions of irrational rotations, Israel J. Math. 21 (1975), no. 2-3, 240–259.
  • [14] W. A. Veech, Interval exchange transformations, J. Analyse Math. 33 (1978), 222–272.
  • [15] W. A. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2) 115 (1982), no. 1, 201–242.
  • [16] A. N. Zemljakov and A. B. Katok, Topological transitivity of billiards in polygons, Mat. Zametki 18 (1975), no. 2, 291–300.